# SDR AU510001582

- Difficulty date: August 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 MAIN LANDING GEAR TIRE PRESSURE LOW.  FOD FOUND IN TREAD. (OTHER CAUSE: MATERIAL - ENVIRONMENT ) (CASA NR 510001582)
